| Model Number |
KSC01265E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/12/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is in process.When the investigation is complete and if additional information is received, a supplemental mdr will be submitted accordingly.The following mdrs were submitted for this event: #3013450937-2022-00055; #3013450937-2022-00056; #3013450937-2022-00057; #3013450937-2022-00058; #3013450937-2022-00059; #3013450937-2022-00060; #3013450937-2022-00062.The following mdrs were also submitted for this patient: #3013450937-2022-00007; #3013450937-2022-00008; #3013450937-2022-00009; #3013450937-2022-00010; #3013450937-2022-00011; #3013450937-2022-00012; #3013450937-2022-00013; #3013450937-2022-00014.
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2022 due to an alleged infection.The surgeon performed a poly swap.The following eleos implants were revised: distal femur axial pin, tibial hinge component, and poly spacer.The following eleos implants remain implanted from the patient's original surgery on (b)(6) 2021: distal femur, cemented segmental stem, male-female midsection, cemented stem extension, and tibial baseplate.Additional information regarding this adverse event has not been provided.
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the alleged infection could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added.G3: date received by manufacturer added.G6: type of report added.H2: follow-up type added.H3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4111: communication/interviews.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4114: device not returned.H6: type of investigation code updated to 4117: device not accessible for testing.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 213: no device problem found.H6: investigation conclusions code updated to 4315: cause not established.H10: additional narratives/data.
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2022 due to an alleged infection.The surgeon performed a poly swap.The following eleos implants were revised: distal femur axial pin, tibial hinge component, and poly spacer.The following eleos implants remain implanted from the patient's original surgery on (b)(6)2021: distal femur, cemented segmental stem, male-female midsection, cemented stem extension, and tibial baseplate.Additional information regarding this adverse event has not been provided.